Xeloda Overdose

Possible symptoms of a Xeloda overdose may include gastrointestinal bleeding, vomiting, and diarrhea. Treatment options for a Xeloda overdose are unclear, but likely include treating any symptoms that occur as a result of the overdose.

Xeloda Overdose: An Introduction

Xeloda® (capecitabine) is a prescription medication used to treat breast cancer and colorectal cancer.
 
The effects of a Xeloda overdose will vary, depending on a number of factors, including how much of the drug was taken and whether it was taken with any other medicines, alcohol, or street drugs.
 
If you happen to overdose on Xeloda, seek immediate medical attention.
 

Xeloda Overdose Symptoms

Symptoms of a Xeloda overdose may include:
 
  • Nausea
  • Vomiting
  • Diarrhea
  • Gastrointestinal bleeding
  • Bone marrow depression (a decrease in the bone marrow's ability to make blood cells).
     

Treatment for a Xeloda Overdose

It is not known what the best treatment is for a Xeloda overdose. Treatment may include supportive care, which consists of treating the symptoms that occur as a result of the overdose. Dialysis may also be helpful for treating a Xeloda overdose.
9 Signs You May Have Hyperactive-Impulsive Type Adult ADHD

Xeloda Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.